T Nation

6 Weeks on TRT, Felt Better In the Beginning


#1

Hi all,

35 year old male. Started TRT 6 weeks ago after a lengthy battle to get started. I had symptoms of fatigue, low libido, headaches, lack of musculature and inability to lose body fat. I did a lot of research and came up with low T. I’m in the British Army and eventually found a doctor who would listen and sent me to an endocrinologist. He agreed my T levels were low (although within ‘normal’ range) and coupled with my symptoms, prescribed me TRT in the form of Sustanon 250 to be taken every 4 weeks.

I was given 1 ml of Sustanon 250. The first 3 days I can only describe as feeling like superman. Aggression in my workouts, in the bedroom with the Mrs constantly, such a happy mood and all round feeling awesome. After 1 week I still felt good, although I had a little crash when the first ester wore off. After week 2 I started to feel a bit crappy and by the end of week 3 all positive effects had worn off completely and I spent the last week counting down the days till my next injection.

When I got my next injection, I spoke to the Doc and she agreed to change my prescription to every 3 weeks after telling her about the crash after week 3. This is still to be administered by the med centre on my base until I see the endocrinologist again in about 3 months time, I’m not allowed to inject myself just yet. This time, when I received my injection I did not get the feelings from the proprionate that I did the first time. I did not really get much of a boost in my mood or my aggression in the gym. My libido did not increase and after 1 week, I started feeling a bit crappy. This week, the 2nd since my 2nd injection, I have felt like shit. My mood has nosedived, I’m so tired all the time and I’ve also have some tingling sensation in my fingers and face.

My main questions are am I just getting used to the medication and does that describe the way I’m feeling this week? Should I get my estrogen levels checked to see if they are elevated and that’s whats making me feel crappy? Is every 3 weeks suitable for Sustanon injections as everything I’ve read about it says that it’s the ‘holy grail’ of TRT.

Many thanks for reading.


#2

You need lots of lab tests. Most especially thyroid panel and cortisol. For some, problems with thyroid and or adrenals can be exacerbated by TRT. Read the stickies. Take your body temps as laid out in the thyroid sticky. Could be E2, but many factors at play.


#4

Hi thanks for the reply. Thyroid and others came back within normal range. The only one that showed low was T. But I don’t have any numbers to copy and paste as they’re all held on a database at the med centre. I’m awaiting the results of a MRI scan to see if there’s a pituitary problem. I’ll read the stickys as suggested, thanks


#5

The ranges on thyroid tests are so large as to be useless. Monitor those temps!